# SDR MALA110273

- Difficulty date: December 4, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 29,977 hours, 32,645 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J, B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, AFTER COMPLETION OF THE TAKEOFF CHECKLIST. RECEIVED SOLID LT SIDE MASTER WARNING.  SOLID BRIGHT TAKE OFF INHIBIT LIGHT.  SOLID LT OIL PRESSURE CWP LIGHT.  F/O SIDE NR 2 PFD FLICKERED DIM, BRIGHT, AND THEN COMPLETELY OUT.  ALSO OBSERVED VERY ACRID SMOKE ODOR IN THE COCKPIT AND CONFIRMED ODOR WITH F/A.  APPROXIMATELY ONE MINUTE LATER, INDICATIONS WERE DIM,  MASTER WARNING/MASTER CAUTION DIM CWP ILLUMINATIONS.  DECLAIRED EMERGENCY AND RETURNED BACK, MET BY ARF AND TAXI TO THE GATE WITH OUT FURTHER INCIDENT. FOUND WIRE DISCREPANCY.  REPAIRED WIRING AND PERFORMED OPS CHECK OF EFFECTED SYS IAW AM AND WM, REF MM409 NR 206142 FOR DETAILS.
